# SDR 2007FA0000632

- Difficulty date: June 29, 2007
- Submitted: July 19, 2007
- Operation: General aviation
- Aircraft: N245SM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258567
- Engine: Garrtt TFE731*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link Rod
- Part number: 545300319
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EDDY CURRENT INSPECTION OF 8 EA THRUST REVERSER LINK ROD.  FOUND A CRACK IN (1) LINK ROD.  VERIFIED FINDING USING MAGNETIC PARTICLE INSP METHOD.  DURING MP INSP, NOTED ANOTHER CRACK, NOT DETECTED USING EDDY CURRENT.  DECIDED TO PERFORM MP INSP OF ALL RODS AND FOUND 3 MORE CRACKED.  CRACKS APPEAR TO BE ON THE INNER SURFACE AND WOULD NOT BE DETECTABLE WITH NDT INSP PRESCRIBED IN THE MM.  CURRENT INSPECTION REQUIREMENTS ARE NOT ADEQUATE FOR FINDING THESE TYPES OF DEFECTS.  CRACKS IDENTIFIED ARE ORIENTED LONGITUDINALLY O THE RODS AND VARY IN LENGTH FROM .500 IN TO 3.0 INCH.  IT SHOULD BE NOTE THAT MAG PARTICLE INSP IS NOT A REQUIREMENT OF AIR FRAME MFG.  (K)
